MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT G3+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT G3+ CARTRIDGE
Catalog Number 03P78-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(6) cartridge).Apoc incident # (b)(6) (i-stat).I-stat: product#: 02r60-01t.Sn: (b)(6).Mfg date: 04-may-2023.Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On 15-aug-2023, abbott point of care was contacted by a customer regarding i-stat g3+ cartridges that yielded a suspected discrepant po2 result on a patient.There was no patient information available at the time of this report.Customer is also alleging i-stat alinity instrument sn (b)(6) which will be investigated separately.Method date time po2 (kpa) i-stat (b)(6) 2023 10:19 7.8, i-stat (b)(6) 2023 11:00 18.2, i-stat (b)(6) 2023 11:10 15.1 at this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 18-sep-2023.A review of the device history record (dhr) confirmed the lot passed finished goods (fg) release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.Al, appendix 1 - product complaint level 2 and level 3 investigation procedure.No deficiency has been identified for g3+ lot n23101.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).Analyzer incident: (b)(4).The investigation was completed on 10-nov-2023.The customer reported that i-stat alinity analyzer s/n (b)(6) generated unexpected po2 results.The conclusion of the investigation is that the complaint is not confirmed.Further investigation on the issue cannot be performed without return of analyzer s/n (b)(6) to apoc-princeton.A rocketware search spanning three months identified no related incidents and no evidence of a trend.No deficiency has been identified.

Brand Name
I-STAT G3+ CARTRIDGE
Common Device Name
G3+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
Manufacturer (Section G)
ABBOTT POINT OF CARE CANADA LTD.
185 corkstown road
ottawa, ontario K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
pte ltd
1 kallang place
singapore, ontario 33921-1
SN   339211
MDR Report Key17603978
Report Number2245578-2023-00108
Device Sequence Number6139589
Product Code CHL
UDI-Device Identifier10054749000064
UDI-Public10054749000064
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K940918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2023
Device Catalogue Number03P78-25
Device Lot NumberN23101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer09/18/2023
11/10/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date09/19/2023
11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown